Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME MINIMAX")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 37

  • Page / 2
Export

Selection :

  • and

A KOMBINATORIKA MINIMAX TETELEIROEL. = THEOREMES MINIMAX DE COMBINATOIRELOVASZ L.1975; MAT. LAPOK; HUN; DA. 1975 PUBL. 1978; VOL. 26; NO 3-4; PP. 209-264; BIBL. 2 P.Article

A MINIMAX VERSION OF PTAK'S COMBINATORIAL LEMMAKINDLER J.1983; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; ISSN 0022-247X; USA; DA. 1983; VOL. 94; NO 2; PP. 454-459; BIBL. 7 REF.Article

A MINIMAX THEOREM FOR DIRECTED GRAPHS.LUCCHESI CL; YOUNGER DH.1978; J. LONDON MATH. SOC.; GBR; DA. 1978; VOL. 17; NO 3; PP. 369-374; BIBL. 9 REF.Article

MINIMAX VARIATIONAL THEOREMS IN BUCKLING ANALYSIS. = THEOREMES VARIATIONNELS MINIMAX EN ANALYSE DU FLAMBAGEASCIONE L; COMO M.1975; MECCANICA; ITAL.; DA. 1975; VOL. 10; NO 3; PP. 147-150; ABS. ITAL.; BIBL. 7 REF.; (ITAL. ASSOC. THEOR. APPL. MECH. NATL. CONGR. 2; 1974)Conference Paper

Minimax theorems for normal hypergraphs and balanced hypergraphs ― A surveyBERGE, C.North-Holland mathematics studies. 1984, Vol 88, pp 3-19, issn 0304-0208Article

Positive continuous linear functionals on Riesz spaces and applications to minimax theoremsMARTELLOTTI, A; SALVADORI, A.Journal of mathematical analysis and applications. 1988, Vol 134, Num 1, pp 151-157, issn 0022-247XArticle

A note on limiting infisup theoremsPOMEROL, J.-C.Mathematical programming. 1984, Vol 30, Num 2, pp 238-241, issn 0025-5610Article

A minimax theorem for functions taking values in a Riesz spaceMARTELLOTTI, A; SALVADORI, A.Journal of mathematical analysis and applications. 1988, Vol 133, Num 1, pp 1-13, issn 0022-247XArticle

Inequality systems and minimax theoremsPOMEROL, J. C.Journal of mathematical analysis and applications. 1984, Vol 103, Num 1, pp 263-292, issn 0022-247XArticle

Equivalence of a Ky Fan type minimax theorem and a Gordan type alternative theoremCRAVEN, B. D; JEYAKUMAR, V.Operations research letters. 1986, Vol 5, Num 2, pp 99-102, issn 0167-6377Article

On Fan's minimax theoremBORWEIN, J. M; ZHUANG, D.Mathematical programming. 1986, Vol 34, Num 2, pp 232-234, issn 0025-5610Article

A minimax theorem on intervalsGYÖRI, E.Journal of combinatorial theory. Series B. 1984, Vol 37, Num 1, pp 1-9, issn 0095-8956Article

A minimax arc theorem for reducible flow graphsVIJAYA RAMACHANDRAN.SIAM journal on discrete mathematics (Print). 1990, Vol 3, Num 4, pp 554-560, issn 0895-4801Article

A generalization of a minimax theorem of Fan via a theorem of the alternativeSEYAKUMAR, V.Journal of optimization theory and applications. 1986, Vol 48, Num 3, pp 525-533, issn 0022-3239Article

ABOUT A MINIMAX THEOREM OF MATTHICS STRUNG AND CHRISTIANSENPOMEROL JC.1980; MATH. PROGRAMMG; NLD; DA. 1980; VOL. 19; NO 3; PP. 352-355; BIBL. 3 REF.Article

MINIMAXTHEOREME FUER DIE DISKRETE GEMISCHTE ERWEITERUNG VON SPIELEN UND EIN APPROXIMATIONSSATZ = THEOREMES MINIMAX POUR UNE EXTENSION MIXTE DISCRETE DE JEUX ET UN THEOREME D'APPROXIMATIONKINDLER J.1980; MATH-OPER.-FORSCH-STATIST., OPTIMIZ.; DDR; DA. 1980; VOL. 11; NO 3; PP. 473-485; ABS. ENG/FRE; BIBL. 19 REF.Article

A topological KKM theorem and minimax theoremsSHIH-SEN CHANG; XIAN WU; SHU-WEN XIANG et al.Journal of mathematical analysis and applications. 1994, Vol 182, Num 3, pp 756-767, issn 0022-247XArticle

Intersection theorems and minimax theorems based on connectednessKINDLER, J.Journal of mathematical analysis and applications. 1993, Vol 178, Num 2, pp 529-546, issn 0022-247XArticle

A general minimax theoremIRLE, A.Zeitschrift für Operations Research. 1985, Vol 29, Num 7, pp 229-247, issn 0373-790XArticle

Games with vector payoffsCORLEY, H. W.Journal of optimization theory and applications. 1985, Vol 47, Num 4, pp 491-498, issn 0022-3239Article

A minimax theoremMCLINDEN, L.Mathematics of operations research. 1984, Vol 9, Num 4, pp 576-591, issn 0364-765XArticle

Two-function upward-downward minimax theoremsCHENG, Cao-Zong.Journal of mathematical analysis and applications. 2004, Vol 296, Num 1, pp 183-189, issn 0022-247X, 7 p.Article

A minimax theorem in Banach latticesD'ANIELLO, E.Positivity (Dordrecht). 2000, Vol 4, Num 2, pp 143-160, issn 1385-1292Article

Minimax selection theoremsNOWAK, A. S.Journal of mathematical analysis and applications. 1984, Vol 103, Num 1, pp 106-116, issn 0022-247XArticle

A stopping game in a stochastic and fuzzy environmentYOSHIDA, Y.Mathematical and computer modelling. 1999, Vol 30, Num 11-12, pp 147-158, issn 0895-7177Article

  • Page / 2